Alert archive / California / Small Craft Advisories in 2019

Small Craft Advisory 80, NWS Eureka, CA

August 4, 2019

NWS Eureka, CA issued this small craft advisory at Aug 4, 2019, 2:17 PM PDT. It took effect at Aug 4, 2019, 5:00 PM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Aug 4, 2019, 2:17 PM PDT (21:17 UTC)
In effect from
Aug 4, 2019, 5:00 PM PDT
Expired
Aug 7, 2019, 9:00 PM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted.

056 
WHUS76 KEKA 042117
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
217 PM PDT Sun Aug 4 2019

PZZ470-475-050530-
/O.NEW.KEKA.SC.Y.0080.190805T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
217 PM PDT Sun Aug 4 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 11 AM PDT Tuesday. 

* WINDS...15 to 20 kt with gusts to 25 kt.

* WAVES/SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-050530-
/O.NEW.KEKA.SC.Y.0080.190806T0000Z-190806T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
217 PM PDT Sun Aug 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM MONDAY TO 11 AM PDT
TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 5 PM Monday to 11 AM PDT
Tuesday. 

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
13 follow-up statements
231 
WHUS76 KEKA 050300
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
800 PM PDT Sun Aug 4 2019

PZZ470-475-051100-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
800 PM PDT Sun Aug 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...15 to 20 kt. Gusts to 30 kt, strongest downwind of Cape
  Mendocino.

* WAVES/SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-051100-
/O.CON.KEKA.SC.Y.0080.190806T0000Z-190806T1800Z/
Cape Mendocino to Pt Arena out 10 nm-
800 PM PDT Sun Aug 4 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO
11 AM PDT TUESDAY...

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
401 
WHUS76 KEKA 050940
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
240 AM PDT Mon Aug 5 2019

PZZ455-051745-
/O.EXT.KEKA.SC.Y.0080.190806T0000Z-190806T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
240 AM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
3 PM PDT TUESDAY...

* WINDS...N 10 to 20 kt, with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-051745-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
240 AM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY...

* WINDS...15 to 20 kt. Gusts to 30 kt, strongest downwind of 
  Cape Mendocino. 

* WAVES/SEAS...N 6 to 8 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-051745-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
240 AM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...15 to 20 kt. Gusts to up 30 kt.

* WAVES/SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
536 
WHUS76 KEKA 051522
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
822 AM PDT Mon Aug 5 2019

PZZ470-052330-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
822 AM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...N 15 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...N 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-052330-
/O.CON.KEKA.SC.Y.0080.190806T0000Z-190806T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
822 AM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 PM PDT TUESDAY...

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-052330-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
822 AM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...15 to 20 kt with gusts to 30 kt.
  

* WAVES/SEAS...N 7 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
404 
WHUS76 KEKA 052117
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
217 PM PDT Mon Aug 5 2019

PZZ470-060530-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
217 PM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...N 15 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...N 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-060530-
/O.CON.KEKA.SC.Y.0080.190806T0000Z-190806T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
217 PM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-060530-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
217 PM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with gusts to 30 kt.

* WAVES/SEAS...N 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
140 
WHUS76 KEKA 060355
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
855 PM PDT Mon Aug 5 2019

PZZ470-061200-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
855 PM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
TUESDAY...

* WINDS...N 15 to 20 kt with gusts to 30 kt.

* WAVES/SEAS...N 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-061200-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
855 PM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...

* WINDS...N 10 to 20 kt with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-061200-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
855 PM PDT Mon Aug 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WINDS...N 15 to 25 kt with gusts to 30 kt.

* WAVES/SEAS...N 6 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
631 
WHUS76 KEKA 060938
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
238 AM PDT Tue Aug 6 2019

PZZ455-061745-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
238 AM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 10 to 20 kt, with gusts to 30 kt near Cape Mendocino.

* WAVES/SEAS...N 5 to 7 feet at 6 to 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-061745-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-190807T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
238 AM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WINDS...N 15 to 25 kt, with gusts to 30 kt.

* WAVES/SEAS...N 7 to 8 feet at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-061745-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
238 AM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WINDS...N 15 to 20 kt, with gusts to 30 kt.

* WAVES/SEAS...N 6 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
048 
WHUS76 KEKA 061556
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
856 AM PDT Tue Aug 6 2019

PZZ470-061800-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190806T1800Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 AM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM THIS 
MORNING...

* WAVES...N 5 to 7 feet at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-070000-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
856 AM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...NW 15 to 25 kt. Gusts to 30 kt near Cape Mendocino.

* WAVES...N 6 to 8 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ475-070000-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 AM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM WEDNESDAY...

* WINDS...NW 15 to 25 kt with gusts to 30 kt.

* WAVES...N 7 to 9 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
957 
WHUS76 KEKA 062119
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
219 PM PDT Tue Aug 6 2019

PZZ475-070530-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-190807T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
219 PM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON WEDNESDAY...

* WINDS...NW 15 to 20 kt with gusts to 25 kt.

* WAVES...N 6 to 8 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-070400-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
219 PM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS 
EVENING...

* WINDS...NW 10 to 20 kt. Gusts to 25 kt near Cape Mendocino.

* WAVES...N 6 to 8 ft at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
283 
WHUS76 KEKA 070310
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
810 PM PDT Tue Aug 6 2019

PZZ475-071115-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T1900Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
810 PM PDT Tue Aug 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT
WEDNESDAY...

* WINDS...NW 15 to 20 kt with gusts to 25 kt.

* WAVES...N 6 to 8 ft at 7 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
766 
WHUS76 KEKA 070939
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
239 AM PDT Wed Aug 7 2019

PZZ475-071745-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-190807T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
239 AM PDT Wed Aug 7 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 10 to 20 kt, with gusts to around 25 kt.

* WAVES...N 6 to 8 ft at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
055 
WHUS76 KEKA 071618
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
918 AM PDT Wed Aug 7 2019

PZZ475-072200-
/O.CON.KEKA.SC.Y.0080.000000T0000Z-190807T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
918 AM PDT Wed Aug 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS 
AFTERNOON...

* WINDS...NW 10 to 20 kt with gusts to 25 kt.

* WAVES...N 5 to 7 ft at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
060 
WHUS76 KEKA 072155
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
255 PM PDT Wed Aug 7 2019

PZZ475-080600-
/O.EXT.KEKA.SC.Y.0080.000000T0000Z-190808T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 PM PDT Wed Aug 7 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

* WINDS...NW 10 to 20 kt.

* WAVES...N 5 to 7 ft at 6 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
370 
WHUS76 KEKA 080400
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
900 PM PDT Wed Aug 7 2019

PZZ475-080500-
/O.CAN.KEKA.SC.Y.0080.000000T0000Z-190808T0700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
900 PM PDT Wed Aug 7 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 4:47 AM PDT, 9 hours 30 minutes earlier.

Area forecast discussion, Aug 4, 4:47 AM PDT, 9 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
447 AM PDT Sun Aug 4 2019

.SYNOPSIS...Warm to locally hot temperatures will continue across
the interior through early next week before cooling off around
the middle of the next week. Meanwhile, coastal areas will
experience periods of overnight marine cloudiness followed by
areas of localized clearing during the afternoon hours.

&&

.DISCUSSION...Overnight satellite imagery shows widespread marine
stratus blanketing most of the North Coast. Warming temperatures
aloft will lead to a nightly deepening of the marine layer, likely
leading to patchy drizzle along the coast this morning. This diurnal
pattern of nightly stratus intrusions accompanied with patchy
drizzle and areas of localized afternoon clearing will likely
continue through early this upcoming week. Elsewhere, abundant
sunshine and warm to locally hot conditions are expected through
early in the upcoming week. Forecast soundings show plenty of
CAPE this afternoon and evening in northern Trinity County and
extreme northeast Humboldt County, though lapse rates are only so-
so. CAMs do not like any thunderstorms in our area, indicating any
thunderstorms will remain to our north. That being said, there is
still a non-zero chance for a stray thunderstorm in these areas
later today.

Deterministic and ensemble guidance show an upper-level trough
moving into the Northeast Pacific and the ridge over the Southwest
U.S. pushing to the east early this upcoming week. The trough is
forecast to hang around off the coast of the Pacific Northwest
before finally pushing inland late on Friday and into the weekend.
Cooler temperatures will return across the interior around the
middle of the upcoming week as a result. Otherwise, no rain is
anticipated over the next seven days.

&&

.AVIATION...Widespread stratus has inundated the majority of the
California coast, and this includes both the CEC and ACV
terminals. As of 1100Z Sunday, ceilings have risen slightly from
LIFR to IFR levels, with an improvement in visibility as well.
Still, ceilings may continue to fluctuate through the morning, and
some periodic episodes of drizzle will also be possible. While
some brief clearing will be possible during the mid afternoon, IFR
to MVFR marine stratus will continue to impact both CEC and ACV
through the day Sunday. Ceilings are expected to drop solidly to
IFR and perhaps LIFR during the late afternoon and evening, and
this will continue overnight. VFR conditions will continue at UKI.
/BRC

&&

.MARINE...Moderate to fresh northerly winds will continue across
the outer waters and near Cape Mendocino through the morning, with
wind speeds generally around 15 to 20 kt. Gusts approaching 30 kt
will be possible in the vicinity of Cape Mendocino and the Lost
Coast. Due to latest model data and buoy observations, Small Craft
Advisories have also been added to the northern outer waters and
southern inner waters, all of which will also expire at 9 AM Sunday.
Steep seas of around 5 to 7 feet at 6 seconds will continue as a
result of the persistent northerlies.

Winds will weaken slightly Sunday afternoon, allowing seas to settle
just enough for the advisories to expire...at least briefly.
However, northerly winds will increase yet again late Sunday through
Tuesday, likely back into the 15 to 25 kt range with 30 kt gusts in
the vicinity of Cape Mendocino. Winds will decrease markedly
Wednesday through the end of the week, allowing seas to settle. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
     9 AM PDT this morning for PZZ455-470- 475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Aug 4, 2:06 PM PDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
206 PM PDT Sun Aug 4 2019

CAZ101>113-052115-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
206 PM PDT Sun Aug 4 2019

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.